By Topic

Perfect Elimination of Regulation Transients in Discrete-Time LPV Systems via Internally Stabilizable Robust Controlled Invariant Subspaces

Sign In

Full text access may be available.

To access full text, please use your member or institutional sign in.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Zattoni, E. ; Dept. of Electron., Univ. of Bologna, Bologna

This note introduces a geometric solution to the problem of perfect elimination of regulation transients in discrete-time, linear systems subject to swift and wide, a priori-known, parameter variations. The constructive proof of the conditions for problem solvability requires a preliminary, strictly geometric interpretation of the multivariable autonomous regulator problem, specifically aimed at discrete-time, linear systems. The novel concept of internal stabilizability of a robust controlled invariant subspace plays a key role in the formulation of those conditions as well as in the synthesis of the control scheme.

Published in:

Automatic Control, IEEE Transactions on  (Volume:53 ,  Issue: 6 )